# SDR 96ZZZX1479

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3588Z
- Make and model: Piper PA-31-350
- Aircraft serial: 318052130
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 7105602
- Condition: Worn
- Location: Elev Down
- Part time: 6,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELEVATOR DOWN SPRING AND SPRING FORWARD ATTACH TAB WORN.  TAB WAS WORN WORSE THAN SPRING HOOK.  SUBMITTER RECOMMENDS STAINLESS STEEL ATTACH TABS AND CLOSE INSPECTION OF SPRING AND TABS.
